# SDR CALA2024012400218

- Difficulty date: December 17, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 100,088 hours, 17,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Longeron
- Part number: 111W22021
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-07557 OP002 (AD2019-11-02) LH BS1035 UNDERWING LONGERON CTR SECTION FRONT SPAR LWR CHORD 2EA HOLE CRACK FOUND TRANSFER REF NON - ROUTINE WO.2618004  LH BS1035 UNDERWING LONGERON CTR SECTION FRONT SPAR LWR CHORD (2EA) HOLE CRACK REPAIRED IAW SRM57-10-10-2R-1 REPAIR 1 FIG202
